# SDR RRXA003125

- Difficulty date: September 16, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- Aircraft time: 64,797 hours, 22,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A 1.5 INCH CRACK ON THE RT LWR TRAPAZOID LWR ANGLE AT STA XW 0 20.5 INCHES FROM LWR REAR SPAR, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
